HELP! Don’t know if I’m having an allergic reaction due to medication or bug bite.?

Please if you’re familer with any I just want someone’s opinion before I seek professional help. Today I woke up feeling fine that I can remember no itching no swelling etc. I also just got prescribed Generic Wellbutrin XL 150Mg i has left in my car. I had to walk to my car not far away but maybe a good 5-7 min walk reason I say that is because I’m not sure if I just got tore up by mosquitos and didn’t notice. But I took the WellButrin 2 pills 300 Mg. I would say about 3-6 hours later I started itching pretty bad starting off minor. And of course I scratched and scratched and scratched. And I do from what it look like have a bunch of mosquito bites mostly on my hands and I mean a bunch, one on each finger, 2 on my hand, not to mention the arms, even my knees and elbows, and of course they look like bites small red itchy. But EVEN MORE IMPORTANT is that my feet starting going numb slightly swelled up even, they are aching and when I stand it hurts my feet pretty bad, and also my knees are the most itchy aside from my hands, my knees even feel achy/sensitive. BUT to top it all off my right hand index finger is definitely swollen. On each finger there appears to be a red mark from my initial guess was mosquito bites. But I feel like even if I did get eaten to hell in those 5-7 min. That shouldn’t cause my feet to swell and ache. I’ve decided I’m not taking the Wellbutrin tmr as well. PLEASE HELP. I’m currently laying down due to my feet and knees aching

1 Answer

Relevance
  • Anonymous
    2 years ago

    Although a rash and hives are a less common side effect itching, hives and small red bites like is a usual type of.allergic reaction to some meds... It is best to stop taking it and tell your doctor.

Still have questions? Get your answers by asking now.